I took the hepatitis b immunoglobulin vaccine since may 2012; is it possible that i can still be having the side effect of the vaccine in October, 2012?
Yes, it is possible. It usually stands <24% of injections. The duration depends on individual. It should usually last not more than two weeks for the common side effects and rare side effects. The very rare side effects ( < 1 in 10,000) could last for less than two months, depending on the recovery and immune system.
- Hepatitis B Immune Globulin Information for Consumers
- Hepatitis B Immune Globulin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hepatitis B Immune Globulin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hepatitis B Immune Globulin - One of my friends has history of liver transplant due to Hepatitis B.?
Posted 5 May 2010 • 1 answer
Posted 11 Jan 2011 • 2 answers
Posted 15 Dec 2015 • 3 answers
Posted 7 May 2017 • 0 answers
Posted 22 Sep 2017 • 0 answers